MathSciNet Relay Station
MathSciNet bibliographic data
MR1489326 (98m:30038) 30C75 (30F30)
Jenkins, James A. On weighted distortion in conformal mapping. II. Bull. London Math. Soc. 30 (1998), no. 2, 151–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement